An oscillation criteria for second-order nonlinear differential equations

Show simple item record

dc.contributor.author Tyagi, Jagmohan
dc.contributor.author Venkataramanarao, Raghavendra
dc.date.accessioned 2014-03-16T10:39:57Z
dc.date.available 2014-03-16T10:39:57Z
dc.date.issued 2011-03
dc.identifier.citation Tyagi, Jagmohan, “An oscillation criteria for second-order linear differential equations”, Nonlinear Dynamics and Systems Theory, DOI: 10.1016/S0022-247X(02)00061-6, vol. 11, no. 1, pp. 93-97, Mar. 2011. en_US
dc.identifier.issn 1562-8353
dc.identifier.issn 1813-7385
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/767
dc.description.abstract In this paper, we obtain some oscillation criteria for the second-order linear differential equation x″(t)+p(t)x(t)=0. en_US
dc.description.statementofresponsibility by Jagmohan Tyagi and Raghavendra Venkataramanarao
dc.format.extent Vol. 11, No. 1, pp. 93-97
dc.language.iso en en_US
dc.publisher InforMath Publishing Group en_US
dc.subject Differential equation en_US
dc.subject Oscillation en_US
dc.title An oscillation criteria for second-order nonlinear differential equations en_US
dc.type Article en_US
dc.relation.journal Nonlinear Dynamics and Systems Theory


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account